# SDR DL76G091658

- Difficulty date: October 20, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 49,378 hours, 7,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 51632
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS INOP FROM ROWS 32AB TO 41AB  CORRECTIVE ACTION REMOVED M739 CHARGER AND BATTERY PACK. REPLACED BATTERY PACK AND CHARGER AND 3 EACH ISLE LIGHT OPS CK OK
